# SDR UALA2009040200942

- Difficulty date: April 1, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,576 hours, 10,554 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 8198021
- Part serial: 280
- Condition: Leaking
- Location: Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL IS DRIPPING FROM RIGHT ENG DRAIN MAST.  FOUND RIGHT ENG VARIABLE STATOR VANE ACTUATOR LEAKING STEADY STREAM DURING MOTORING, BEYOND  LIMITS.  NEED ACTUATOR.  INSTALLED VSV ACTUATOR PER MM 75-31-02.  AWAITING INSPECTION AND ENGINE OPS CHECK.  ENGINE RUNUP CK GOOD OF VSV ACTUATOR.  INSPECTION OF VSV ACTUATOR INSTALLATION.  RIG PIN CK OK AND GENERAL VISUAL INSPECTION OF TUBING AND CONNECTOR SECURITY CKS OK.
